# SDR QXEA2024111200266

- Difficulty date: November 8, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N647QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000773
- Aircraft time: 15,153 hours, 10,348 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Low
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2100. HYD 3 LO QTY EICAS MESSAGE NEAR TOP OF DECENT. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. SERVICED #3 HYDRAULIC SYSTEM RESERVOIR REF E175 AMM 12-12-01-600-801-A. RAN 3A AND 3B ACMP'S AND INSPECTED SYS 3 AREA NO LEAKS FOUND. FLUID QTY REMAINS STEADY. NO FURTHER DEFECTS NOTED.RETURNED TO SERVICE. NO PARTS REPLACED.
